# SDR UPS204471

- Difficulty date: September 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Corroded
- Location: Bs 324
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND CORROSION ON THE UPPER NOSE CHORD AT STATION 324, 340, 346, RBL 14.5 AND WL 166.  MAINTENANCE REPLACED THE CHORD IAW SRM 51-10-2, 51-10-6, 51-30-2, 53-10-1 AND 51-20-4.
